Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Germs of Kloosterman Integrals
for $GL(3)$

Authors: Hervé Jacquet and Yangbo Ye
Journal: Trans. Amer. Math. Soc. 351 (1999), 1227-1255
MSC (1991): Primary 11F70, 11R39; Secondary 22E50
MathSciNet review: 1443878
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In an earlier paper we introduced the concept of Shalika germs for certain Kloosterman integrals. We compute explicitly the germs in the case of the group $GL(3)$.

References [Enhancements On Off] (What's this?)

  • [A-C] J. Arthur and L. Clozel, Simple algebras, base change, and the advanced theory of the trace formula, Annals of Mathematics Studies, No 120, Princeton University Press, 1989. MR 90m:22041
  • [B] E.M. Baruch, On Bessel distributions for $GL(2)$ over a $p-$adic field, submitted to the Journal of Number Theory.
  • [yF] Y. Flicker, On distinguished representations, J. Reine Angew Math. 418 (1991), 139-172. MR 92i:22019
  • [F] S. Friedberg, Poincaré series for $GL(n)$: Fourier expansions, Kloosterman sums, and algebreo geometric estimates, Math. Zeitschrift, 196 (1987), 165-188. MR 88m:11032
  • [dG] D. Goldfeld, Kloosterman zeta functions for $GL(n, \mathbb{Z})$, Proc. Intern. Cong. Math. Berkeley, 1 (1986), 417-424. MR 89k:11039
  • [HLR] G. Harder, R. P. Langlands and M. Rapoport, Algebraische Zyklen auf Hilbert-Blumenthal-Flachen, J. Reine Angew. Math. 366 (1986), 53-120. MR 87k:11066
  • [I] H. Iwaniec, On Waldspurger's Theorem, Acta Arith., 49 (1987), 205-212. MR MR 89m:11044
  • [J1] H. Jacquet, On the non vanishing of some $L-$functions, Proc. Indian Acad. Sci. (Math. Sci.), 97 (1987), 117-155. MR 88d:11079
  • [J2] -, Représentations distinguées pour le groupe orthogonal, C. R. Acad. Sci. Paris, Sér. I. Math. 312 (1991), Série I, 957-961. MR 89c:11085
  • [J3] -, Relative Kloosterman Integrals for $GL(3)$, II, Canad. J. Math. 44 (1992), 1220-1240. MR 94c:11048
  • [J4] -, The continuous spectrum of the relative trace formula for GL(3) over a quadratic extension, Israel J. Math. 89 (1995), 1-59. MR 96a:22029
  • [JY1] H. Jacquet and Y Ye, Une remarque sur le changement de base quadratique, C. R. Acad. Sci. Paris, Sér. I. Math. 311 (1990), 671-676. MR 92j:11046
  • [JY2] -, Relative Kloosterman Integrals for $GL(3)$, Bull. Soc. Math. France 120 (1992), 263-295. MR 94c:11047
  • [JY3] -, Distinguished Representations and Quadratic Base Change for $GL(3)$, Trans. Americ. Math. Soc. 348 (1996), 913-939. MR 96h:11041
  • [M1] Z. Mao, Relative Kloosterman integrals for the unitary group, C. R. Acad. Sci. Paris Sér. I Math. 315 I (1992), 381-386. MR 93g:11051
  • [M2] -,Sur les sommes de Salié relatives, C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), 1257-1262. MR 94k:11059
  • [M3] -, Relative Kloosterman Integrals for GL(3), Canad. J. Math. 45 (1993), 1211-1230. MR 94k:04
  • [t.S] T. Springer. Some Results on Algebraic Groups with Involution, in Algebraic Groups and Related Topics, Advanced Studies in Pure Mathematics, 523-543. MR 86m:20050
  • [r.S] R. Steinberg, Lectures on Chevalley groups, Yale University, Dept. of Math. (1968).
  • [g.S] G. Stevens, Poincaré series on $GL(r)$ and Kloosterman sums, Math. Ann. 277 (1987), 21-51. MR 88m:11031
  • [Y1] Y. Ye, Kloosterman integrals and base change, J. Reine Angew. Math. 400(1989), 57-121. MR 90i:11134
  • [Y2] -, The fundamental lemma of a relative trace formula for $GL(3)$, Compositio Math. 89 (1993), 121-162. MR 95b:22023
  • [Y3] -, Local orbital integrals of a relative trace formula, Chinese Sci. Bull. 38 (1993), 969-971.
  • [Y4] -, An integral transform an its applications, Math. Ann. 300 (1994), 405-417. MR 95j:11045

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11F70, 11R39, 22E50

Retrieve articles in all journals with MSC (1991): 11F70, 11R39, 22E50

Additional Information

Hervé Jacquet
Affiliation: Department of Mathematics, Columbia University, New York, New York 10027-4408

Yangbo Ye
Affiliation: Department of Mathematics, The University of Iowa, Iowa City, Iowa 52242

Keywords: Kloosterman sums, base change
Received by editor(s): July 15, 1996
Received by editor(s) in revised form: January 31, 1997
Additional Notes: The first author was supported in part by NSF Grant DMS-91-01637
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society